MathSciNet Relay Station
MathSciNet bibliographic data
MR924673 (89d:32049) 32G10 (32L99 58F18)
Gómez-Mont, Xavier The transverse dynamics of a holomorphic flow. Ann. of Math. (2) 127 (1988), no. 1, 49–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement